IJPAM: Volume 88, No. 1 (2013)

POISSON APPROXIMATION FOR THE NUMBER OF
ISOLATED TREES IN A RANDOM INTERSECTION GRAPH

Mana Dongoanont
Department of Mathematics
School of Science
University of Phayao
Phayao, 56000, THAILAND


Abstract. Let $W_{n,k}$ be the number of isolated trees of order $k$ in a random intersection graph $\G(n,m, p)$. In this paper, we give the bound on Poisson approximation of $W_{n,k}$ by using the Stein-Chen method.

Received: August 2, 2013

AMS Subject Classification:

Key Words and Phrases: random intersection graph, isolated trees and Stein-Chen and Coupling Method

Download paper from here.



DOI: 10.12732/ijpam.v88i1.9 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 88
Issue: 1